MathSciNet Relay Station
MathSciNet bibliographic data
MR2870907 47H10
Samet, Bessem; Vetro, Calogero; Vetro, Pasquale Fixed point theorems for $\alpha$$\psi$-contractive type mappings. Nonlinear Anal. 75 (2012), no. 4, 2154–2165.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement